# SDR IPXA2023081093861

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,020 hours, 15,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Part serial: NSN
- Condition: Unknown
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* SEAT TRACK DAMAGE SAT 1158 RBL 75.25REPAIRED PER E.O.MD11-5310-87827-A
